# SDR AT0400003

- Difficulty date: February 18, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N604AT
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Engine: Rroyce BR700710A110
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: MS288892
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE RETRACTING GEAR, HAD A NOSE WHEEL RED LIGHT STAY ON.  REMOVED AND REPLACED NOSE GEAR SCHRADER VALVE AND SERVICED NOSE STRUT IAW 32-21-01, PERFORMED NOSE GEAR RETRACTION SEVERAL TIMES.  OPS CHECK GOOD IAW MM 32-00.
